# SDR 2008UALA03044

- Difficulty date: May 27, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,453 hours, 18,048 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Chafed
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R4 DOUBLER AFT AND BELOW HANDLE BOX CHAFED.  MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGE.  FABRICATED AND INSTALLED DOUBLER REPAIR.
